Translator Disclaimer
March 2014 Positive periodic solutions for a nonlinear density-dependent mortality Nicholson's blowflies model
Bingwen Liu
Kodai Math. J. 37(1): 157-173 (March 2014). DOI: 10.2996/kmj/1396008252

Abstract

This paper is concerned with a class of Nicholson's blowflies model with a nonlinear density-dependent mortality term. Under appropriate conditions, we establish some criteria to ensure that the solutions of this model converge globally exponentially to a positive periodic solution. Moreover, we give an example and its numerical simulation to illustrate our main results.

Citation

Download Citation

Bingwen Liu. "Positive periodic solutions for a nonlinear density-dependent mortality Nicholson's blowflies model." Kodai Math. J. 37 (1) 157 - 173, March 2014. https://doi.org/10.2996/kmj/1396008252

Information

Published: March 2014
First available in Project Euclid: 28 March 2014

zbMATH: 1301.34088
MathSciNet: MR3189518
Digital Object Identifier: 10.2996/kmj/1396008252

Rights: Copyright © 2014 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.37 • No. 1 • March 2014
Back to Top